| Catalog Number |
07.02000.118 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that the length of the size laser marked on a vitality screw does not match the size that correlates with the laser marked part number.The laser marked part number is 07.02000.118, which should be a 7.5 x 50 screw.However, the size is laser marked 7.5 x 40mm.This was found discovered in the sterile department when placing the screw into the sterilization caddy.There was no patient involvement.This is report three of eight for this event.
Event or Problem Description
Additional Manufacturer Narrative
H9: 3012447612-10/20/2023-001-r.Corrections in h3; note: code 02 cannot be edited/removed but this no longer applies from the initial submission.Additional information in h6: component, investigation type, findings, and conclusions, h7 and h9.Device evaluation: visual inspection of the returned device found the package states the screw's size is 7.5mm x 50mm, however the screw is laser etched 7.5mm x 40mm.The length was checked and confirmed to be 50mm, so the laser etching is incorrect.Root cause: the incorrect etching was caused by a deficiency in the manufacturing process, which appears to be related to the manual editing of a general program in which the operator inputs the size information based on a tabular drawing with information for screws of multiple sizes.Further analysis of the manufacturing deficiency is occurring through a scar as part of the capa process.Dhr review: the manufacturing records were reviewed, but the incorrect etching was not identified during part inspection.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2023-00308 through 3012447612-2023-00315 for this event.